# SDR CHQA201000188

- Difficulty date: October 1, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 15,731 hours, 13,362 cycles
- Engine: Allsn AE3007A
- Engine time: 16,078 hours, 13,616 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R03D1
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO FIELD DUE TO MANUAL PRESSURIZATION MODE INOP WITH THE AUTO MODE ALREADY ON MEL.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE MANUAL PRESSURIZATION CONTROLLER AND THE DIGITAL CONTROLLER TO CLEAR THE MEL WITH NO FURTHER DEFECTS NOTED.
